Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Norman, OK

June 16, 2015Atoka County, Johnston County, Oklahoma

NWS Norman, OK issued this special weather statement at Jun 16, 2015, 3:21 PM CDT for Atoka County, Johnston County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 3:21 PM CDT (20:21 UTC)
Expired
Jun 16, 2015, 3:45 PM CDT
In force
24 min
Issued by
NWS Norman, OK

Counties Atoka County, OK, Johnston County, OK

The radar

The Norman radar (KTLX), 139 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WWUS84 KOUN 162021
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT TUE JUN 16 2015
 
OKZ043-047-048-051-162045-
ATOKA OK-COAL OK-MARSHALL OK-JOHNSTON OK-
321 PM CDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHERN COAL...
NORTHEASTERN MARSHALL AND JOHNSTON COUNTIES UNTIL 345 PM CDT...

AT 317 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF LANE TO 4 MILES EAST OF COLEMAN TO 4 MILES
NORTHEAST OF MADILL...MOVING NORTH AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE... 

LOCATIONS IMPACTED INCLUDE...
MADILL...ATOKA...TISHOMINGO...COALGATE...RAVIA...WAPANUCKA...
STRINGTOWN...LEHIGH...MILBURN...TUSHKA...CANEY...BROMIDE...LANE...
NIDA...RUSSETT...FILLMORE...REAGAN...COLEMAN...OLNEY AND OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3406 9677 3431 9689 3447 9642 3468 9595
      3468 9588 3460 9588 3459 9581 3434 9579
TIME...MOT...LOC 2017Z 163DEG 20KT 3438 9590 3425 9635 3414 9672 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jun 16, 12:14 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 16, 12:14 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1214 PM CDT TUE JUN 16 2015

.AVIATION...
SCATTERED SHOWERS AND STORMS WILL CONTINUE OVER SOUTHEASTERN TAF
SITES THROUGH THE AFTERNOON...WITH SOME ASSOCIATED MVFR CEILINGS.
AS SHOWERS BEGIN TO MOVE OUT IN THE EVENING...CEILINGS SHOULD
LIFT A BIT BEFORE FALLING BACK TO MVFR AND IFR LEVELS TONIGHT.
WITH ABUNDANT MOISTURE IN PLACE...EXPECT THESE LOW CEILINGS AS
WELL AS REDUCED VISIBILITIES TO PERSIST WELL INTO TOMORROW
MORNING. WINDS SHOULD REMAIN FAIRLY LIGHT.

&&

.PREV DISCUSSION... /ISSUED 632 AM CDT TUE JUN 16 2015/

AVIATION...
12Z TAFS...ANOTHER MURKY TAF PERIOD IS EXPECTED...WITH SPORADIC
SHRA/TSRA MOST ANYWHERE FROM KPNC TO KCSM IN THE 18Z TO 00Z
TIMEFRAME. AS HEAVY RAIN WILL ACCOMPANY ANY TSRA...VSBYS MAY FALL
TO IFR/LIFR FOR BRIEF PERIODS. HOWEVER...CONFIDENCE IN ANY ONE
TERMINAL BEING AFFECT REMAINS RELATIVELY LOW. EXPECT LOW CIGS
BRIEFLY THIS MORNING...WITH VFR CIGS RETURNING MUCH OF THE
AFTERNOON. MVFR/IFR CIGS WILL BUILD IN ONCE AGAIN 00Z TO 03Z
WED...AS THE REMNANTS OF TROPICAL STORM BILL MOVE SLOWLY TOWARD
OKLAHOMA. CHANCES FOR SHRA/TSRA WILL CONTINUE FROM KOKC/KOUN TO
KLAW/KSPS FROM 00Z THROUGH THE END OF THE TAF PERIOD.

AUSTIN

PREV DISCUSSION... /ISSUED 358 AM CDT TUE JUN 16 2015/

DISCUSSION...
THE MAIN FOCUS THIS MORNING CONTINUES TO BE HEAVY RAIN POTENTIAL
OVER THE NEXT FEW DAYS...WITH A CONSIDERABLE THREAT OF FLASH
FLOODING AND RIVER FLOODING OVER MUCH OF SOUTHERN, CENTRAL, AND
EASTERN OKLAHOMA...AND PARTS OF NORTH TEXAS.

A WEAK FRONTAL BOUNDARY CONTINUES TO GENERATE SCATTERED
THUNDERSTORMS ACROSS PORTIONS OF NORTH CENTRAL AND WEST CENTRAL
OKLAHOMA THIS MORNING. RAIN RATES OF 1 TO 2 INCHES PER HOUR MAY
EXIST WITH THE HEAVIEST STORMS...WHICH COULD EASILY PROMOTE
EXCESSIVE RUNOFF AND AT LEAST MINOR FLOODING. FOCI FOR ADDITIONAL
THUNDERSTORM ACTIVITY REMAIN DIFFICULT TO PINPOINT...BUT SCATTERED
SHOWERS/STORMS ARE LIKELY TO PERSIST AND PERHAPS BECOME MORE
WIDESPREAD AGAIN TODAY...AS SURFACE HEATING YIELDS ENOUGH VERTICAL
MOTION AND INSTABILITY TO OVERCOME WEAK CAPPING. MUCH LIKE
YESTERDAY...AND MORE SUBSTANTIAL THUNDERSTORMS MAY CONTAIN
RAINFALL RATES OF 2 TO 4 INCHES PER HOUR...AND LOCALIZED FLASH
FLOODING WILL REMAIN A CONCERN.

SHOWERS AND STORMS ARE LIKELY TO LINGER INTO TONIGHT...AND WILL
MOST CERTAINLY INCREASE IN COVERAGE...AS WE BEGIN TO FEEL THE
EFFECTS OF TROPICAL STORM BILL. MODELS HAVE COME INTO VERY GOOD
AGREEMENT ON THE PATH OF BILL...THOUGH TIMING DIFFERENCES REMAIN.
THE MOST RECENT FORECAST PATH FROM THE NHC BRINGS BILL ASHORE NEAR
PORT LAVACA TEXAS THIS MORNING AS A TROPICAL STORM. EVEN THOUGH
THE STORM WILL REMAIN WELL SOUTH OF THE TEXAS/OKLAHOMA BORDER
THROUGH TONIGHT...OUTER RAINBANDS MAY BRING HEAVY RAINS TO PARTS
OF SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA.

BILL IS THEN EXPECTED TO BECOME A TROPICAL DEPRESSION EARLY
WEDNESDAY MORNING AS IT BEGINS TO TURN NORTHWARD. THE LATEST PATH
BRINGS THE CENTER OF THE STORM ACROSS FORT WORTH BY MIDDAY
WEDNESDAY...THEN INTO SOUTHEASTERN OKLAHOMA OVERNIGHT WEDNESDAY
NIGHT. IN ADDITION TO RAINBANDS ON THE EASTERN PERIPHERY OF THE
CIRCULATION...THE REMNANTS OF BILL WILL LIKELY INTERACT WITH A
FRONTAL BOUNDARY DRAPED SOUTHWEST TO NORTHEAST NEAR THE I-44
CORRIDOR. THIS MAY PROMOTE AN AREA OF VERY HEAVY RAINFALL FROM
CENTRAL THROUGH NORTHEASTERN OKLAHOMA AS THE CIRCULATION MOVES
NORTHEAST. IN ADDITION...LONG RESIDENCE TIME OF RAINBANDS ON THE
EASTERN SIDE OF THE CIRCULATION WILL GENERATE IMPRESSIVE RAINFALL
TOTALS ACROSS SOUTHEASTERN AND SOUTH CENTRAL OKLAHOMA. WHEN ALL IS
SAID AND DONE...RAINFALL TOTALS OF 3 TO 6 INCHES WILL BE COMMON
ACROSS PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...AND PORTIONS OF
NORTHERN TEXAS. AS THE PATH HAS SHIFTED SLIGHTLY FURTHER
EAST...OPTED TO EXPAND THE FLASH FLOOD WATCH ONE ROW OF COUNTIES.

THE POTENTIAL FOR SIGNIFICANT HEAVY RAINFALL IS CONSIDERABLE WITH
THIS EVENT. GIVEN HEAVY RAINS OVER THE LAST SEVERAL DAYS...AND
SATURATED SOILS...MUCH OF THE RAIN THAT FALLS BETWEEN NOW AND
THURSDAY EVENING WILL BECOME RUNOFF...LEADING TO DEADLY FLASH
FLOODING...AND RIVER FLOODING. PLEASE BE EXTREMELY CAUTIOUS IF
PLANNING TO TRAVEL THIS WEEK. PAY ATTENTION TO ROAD CLOSURES AND
AVOID TRAVEL IF POSSIBLE LATE TONIGHT THROUGH AT LEAST MIDDAY
THURSDAY.

FROM FRIDAY INTO THE WEEKEND...A DRIER AND MUCH WARMER WEATHER
PATTERN ARE IN STORE.

AUSTIN

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  81  69  81  68 /  60  70  80  70
HOBART OK         83  69  82  68 /  50  40  50  20
WICHITA FALLS TX  83  70  81  69 /  70  70  70  40
GAGE OK           83  66  85  66 /  10  20  20  10
PONCA CITY OK     83  71  83  70 /  40  40  50  40
DURANT OK         81  71  80  71 /  90 100 100  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR OKZ018>020-
     023>032-038>048-050>052.

TX...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ086-089-090.

&&

99/99/14
Hazardous weather outlook, Jun 16, 12:12 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1212 PM CDT TUE JUN 16 2015

OKZ004>048-050>052-TXZ083>090-171715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1212 PM CDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.HEAVY RAINFALL AND FLOODING...
HEAVY RAINFALL WILL BE THE PRIMARY CONCERN THIS AFTERNOON AND
EVENING... CREATING LOCALIZED FLOODING AND SIGNIFICANTLY REDUCING
VISIBILITIES FOR MOTORISTS.

.THUNDERSTORMS...
SCATTERED TO NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON AND THIS
EVENING MAINLY SOUTHEAST OF VERNON...LAWTON...AND THE OKC METRO.

THE STRONGEST STORMS WILL PRODUCE TORRENTIAL RAIN AND POSSIBLY
WIND GUSTS TO AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.HEAVY RAINFALL AND FLOODING...
FLASH FLOODING AND MAIN-STEM RIVER FLOODING WILL BE LIKELY THROUGH
LATE THIS WEEK.

THE REMNANTS OF TROPICAL STORM BILL WILL BRING EXCESSIVE RAINFALL
TO NORTHERN TEXAS AND MUCH OF SOUTHERN...CENTRAL...AND EASTERN
OKLAHOMA WEDNESDAY THROUGH THURSDAY. AS EXCESSIVE RAINFALL RUNOFF
INCREASES...FLOODING OF RIVERS...CREEKS...AND STREAMS WILL OCCUR
ESPECIALLY ACROSS THE SOUTHEAST-HALF OF OKLAHOMA. ALTHOUGH THE
MOST SIGNIFICANT RAIN TOTALS ARE FORECAST EAST OF ARDMORE...ADA...
AND HOLDENVILLE...FLASH FLOODING TROPICAL RAINS WILL BE POSSIBLE
AS FAR WEST AS WICHITA FALLS...CHICKASHA...AND THE OKLAHOMA CITY
METRO. STAY AWARE OF THE LATEST FORECASTS AND WARNINGS THROUGH
LATE THURSDAY ESPECIALLY IF YOU LIVE IN A FLOOD PRONE AREA.

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY THROUGH LATE THURSDAY
AS THE REMNANTS OF TROPICAL STORM BILL MOVE OVER THE REGION.
ALTHOUGH WEAK AND BRIEF TORNADOES WILL BE POSSIBLE WITH REMNANT
RAIN BANDS WEDNESDAY AND WEDNESDAY NIGHT...FLOODING RAINFALL WILL
BE A MUCH GREATER AND WIDESPREAD CONCERN.

AN UPPER RIDGE WILL ATTEMPT TO BUILD INTO THE REGION FRIDAY INTO
EARLY NEXT WEEK...RESULTING IN A SIGNIFICANT DECREASE IN STORM
CHANCES.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 16, 12:50 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1250 PM CDT TUE JUN 16 2015

TXZ089-090-161815-
CLAY TX-ARCHER TX-
1250 PM CDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAY AND EAST CENTRAL
ARCHER COUNTIES UNTIL 115 PM CDT...

AT 1247 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES NORTH OF HENRIETTA TO 4 MILES WEST OF BLUEGROVE...MOVING
NORTHWEST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
HENRIETTA...PETROLIA...SCOTLAND...DEAN...WINDTHORST...JOLLY...
BLUEGROVE...LAKE ARROWHEAD AND CHARLIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3361 9851 3413 9832 3389 9809 3356 9828
TIME...MOT...LOC 1747Z 137DEG 11KT 3388 9819 3368 9830
Special weather statement, Jun 16, 1:18 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
118 PM CDT TUE JUN 16 2015

TXZ086-089-090-161845-
CLAY TX-ARCHER TX-WICHITA TX-
118 PM CDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...NORTHEASTERN ARCHER AND
SOUTHEASTERN WICHITA COUNTIES UNTIL 145 PM CDT...

AT 115 PM CDT...AN AREA OF VERY HEAVY RAIN WITH A FEW EMBEDDED
STORMS EXTENDED FROM SCOTLAND AND BLUEGROVE...UP TO HENRIETTA AND
JUST EAST OF WICHITA FALLS. THE AREA OF RAIN WAS MOVING NORTHWEST AT
15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...HENRIETTA...PETROLIA...SCOTLAND...DEAN...JOLLY...
BLUEGROVE...LAKE ARROWHEAD...SHEPPARD AFB AND LAKESIDE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3352 9830 3387 9865 3409 9828 3385 9798
TIME...MOT...LOC 1813Z 137DEG 11KT 3381 9829
Special weather statement, Jun 16, 2:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT TUE JUN 16 2015

OKZ047-048-051-052-162000-
ATOKA OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-
234 PM CDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATOKA...BRYAN...EASTERN
MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 300 PM CDT...

AT 232 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES NORTHWEST OF BOSWELL TO NEAR BLUE TO NEAR COLBERT...MOVING
NORTH AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...ATOKA...KINGSTON...COLBERT...CADDO...BOKCHITO...
BENNINGTON...SILO...TUSHKA...CANEY...KENEFIC...MEAD...ARMSTRONG...
LANE...NIDA...BLUE...WOODVILLE...NORTHEASTERN LAKE TEXOMA AND LITTLE
CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3416 9598 3412 9594 3403 9594 3382 9655
      3385 9663 3389 9659 3392 9667 3385 9669
      3383 9673 3412 9679 3446 9590 3430 9578
      3416 9578
TIME...MOT...LOC 1932Z 160DEG 21KT 3410 9594 3400 9621 3389 9651
Special weather statement, Jun 16, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT TUE JUN 16 2015

OKZ043-047-048-051-162045-
ATOKA OK-COAL OK-MARSHALL OK-JOHNSTON OK-
321 PM CDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR ATOKA...SOUTHERN COAL...
NORTHEASTERN MARSHALL AND JOHNSTON COUNTIES UNTIL 345 PM CDT...

AT 317 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF LANE TO 4 MILES EAST OF COLEMAN TO 4 MILES
NORTHEAST OF MADILL...MOVING NORTH AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
MADILL...ATOKA...TISHOMINGO...COALGATE...RAVIA...WAPANUCKA...
STRINGTOWN...LEHIGH...MILBURN...TUSHKA...CANEY...BROMIDE...LANE...
NIDA...RUSSETT...FILLMORE...REAGAN...COLEMAN...OLNEY AND OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3406 9677 3431 9689 3447 9642 3468 9595
      3468 9588 3460 9588 3459 9581 3434 9579
TIME...MOT...LOC 2017Z 163DEG 20KT 3438 9590 3425 9635 3414 9672

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:24 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall, Murray, Pontotoc3 hr
Jun 15, 7:40 PM CDTSpecial Weather StatementOUNLove35 min
Jun 15, 8:59 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc3 hr
Jun 15, 10:27 PM CDTAreal Flood AdvisoryOUNCarter, Love2 hr
Jun 16, 12:28 AM CDTFlash Flood WarningOUNCarter, Johnston, Love, Murray3 hr
Jun 16, 1:21 AM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Noble, Payne3 hr
Jun 16, 1:37 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita3 hr
Jun 16, 2:39 AM CDTRiver Flood WarningOUNAtoka, Bryan7 days
Jun 16, 3:53 AM CDTFlash Flood WarningOUNBlaine, Canadian2 hr
Jun 16, 4:53 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Grady, Kingfisher and 1 more3 hr
Jun 16, 9:24 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray5 days
Jun 16, 2:34 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall26 min
Jun 16, 4:03 PM CDTSpecial Weather StatementOUNCoal42 min
Jun 16, 5:12 PM CDTAreal Flood AdvisoryOUNCoal3 hr
Jun 16, 6:50 PM CDTAreal Flood AdvisoryOUNPayne3 hr
Jun 16, 1:04 AM CDTAreal Flood AdvisoryOUNArcher, Baylor, Foard, Knox, Wilbarger3 hr
Jun 16, 2:10 AM CDTFlash Flood WarningOUNBaylor, Wilbarger3 hr
Jun 16, 2:14 AM CDTAreal Flood AdvisoryOUNClay, Wichita2 hr
Jun 16, 12:50 PM CDTSpecial Weather StatementOUNClay25 min
Jun 16, 1:18 PM CDTSpecial Weather StatementOUNClay27 min
Jun 16, 2:07 PM CDTAreal Flood AdvisoryOUNArcher, Clay3 hr

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.